I've been off for about a week and still can't sleep! I'm going insane... it's not as bad as before when I wasn't able to sleep and felt horrible. Thank God for that... still though... I wanna sleep :0( Has anyone been past this point and now sleep well? How long did it take? And is there anything I can do? I've tried melatonin, over the counter pain pm meds and Xanax. The Xanax does work but I take way to many when I have it. I recieve 90, 1mg footballs a month and they are gone in a few day's. I don't even remember doing them! Please tell me your sleep stories!
17 Feb 2010
LISTEN to yourself Why are you taking more drugs to get off drugs. You must know getting adicted to meds to make you sleep is just as bad as taking them for getting high or whatever it is you take them for PLEASE do this the right way. Go to a doctor and stop mixing drugs. Whats the worst that could happen other than he will give you the right meds to help you wean and to sleep WITHOUT the stress you are having right now. IF you truly want off of these drugs do it for good even if you have to go to an ER or clinic Get the help you deserve Good Luck I Hope this helps I know I may sound mean but I have been there myself and the price I payed for doing it myself was far worse than if I had done it the right way and these were meds I was prescribed by my doctor but did not want to take anymore. TAKE CARE OF YOU
17 Feb 2010
I was on methadone for almost 2 yrs myself, and the day after thanksgiving 09' i quit cold turkey, and i went thru weeks of hell, i know that doesnt sound encouraging but it is what it is, u can do it, but it takes alot of will power, so if ur serious stick with it, it does get better, and well worth it..The only thing that i took was bendryal, it helped me alot, but i had to take several at a time..so u should try that... I still to this day do not sleep good, but i would say everyone is differernt..I was on here alot talking with others, helped me ALOT, cuz there was many times that i would have relapsed, but i had a couple people that i talked to and encouraged me alot and it made a difference, without them(familyman&Julie) I couldnt have done it..I wish u the best of luck and will be here if u need to talk..Keep fighting! it will be so worth it in the end...
17 Feb 2010
These stories all sound so familiar and it makes me want to try to go in and go to sleep but I know that's not funny to you. Ididn't sleep for over a week when coming off benzo's (ativan - xanax) which I was told I neded to get off norco - or fiorinal or whatever I had taken that week. The only withdrawal that will kill you is alcohol and xanax so try not to take that - you sound like me - I would take the whole bottle the first 5 days and it was because I weaned off the norco too fast. The brain gets very mad and makes you suffer big time. If you can remember it that way then you can play the game back. I use to picture the addiction (drug-alcohol) as an evil gremlin on oone shoulder and it kept egging me on to 'have just one because you can't stand this withdrawal - you will get so sick yadayada and the only way I could finally do it was to DI IT.
I even took some dramamine but then I though I could take tons of it too and it stops working the minute that addict starts talking to you. If you have tappered off to the point of not going into seizures from the xanax I would do nothing. You won't die from lack of sleep but you will from the crap you take to get to sleep. Sometimes now I wish I could stay wake but when your body is rid of all the things that interfere with your normal REM movements etc. you will go to sleep and you won't wake up wondering which drug you need to take first to keep from going into withdrawal and it is really heaven. Good luck - you really will be able to sleep on your own but the first time you 'take something you shouldn't' that gremlin will come back and haunt you forever and there goes the sleep. Goo luck - let us know if you gt to sleep.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ok so I'm starting to go through withdrawals and having cravings bad. Still have not heard from the suboxone clinic but hoping today will be the ...
6 answers • 14 Apr 2011
i took this cooktail for 59 days then stop taking all of them four days ago i am looking to find out how long and what kind of symptoms i will ...
2 answers • 30 Mar 2012
I been taking tramadol for 3 years now and every time I run out I have withdrawals! Its the worst feeling in the world and its just miserable. ...
9 answers • 19 Aug 2012
... abt a yr i want off i am cutting down my does. i would like to know wat risk are of seizure if i stop i read its normally in high amounts users? ...
1 answer • 16 Nov 2012
Just started 45mg a day, stopped my benzo intake and just mirtazapine for sleep. I get that brain buzz all the time
4 answers • 17 Nov 2012